# SDR USAA041042

- Difficulty date: November 15, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643489
- Condition: Delaminated
- Location: T/E Flap
- Part time: 41,422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - UPPER AND LOWER SKIN, 3.5 INCH X 2 INCH AREA, DELAMINATION, LT IB AFT FLAP OB END UPPER AND LOWER SURFACE.  REMOVED DISBONDED SKIN AND CORE MATERIAL, INSTALLED NEW CORE AND TOP SKIN DOUBLER IAW SRM.
